# SDR IPXA2023021090855

- Difficulty date: February 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 98,329 hours, 19,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AKC751446
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTAIL CONE R/H UPPER PRODUCTION DOUBLER IS WORN AT STA Y=2163.685.REPAIRED WORN DOUBLER ON THE TAIL CONE R/H UPPER SIDE AT STA Y=2163.685 IAW UPS EO MD11-5350-66790-B APPENDIX B (MINOR)
